American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. Skopenkov. Embeddings of $k$-connected $n$-manifolds into $\mathbb {R}^{2n-k-1}$. Proc. Amer. Math. Soc. 138 (2010) 3377-3389. MR 2653966.
Abstract, references, and article information
View Article: PDF

[2] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Yu. Orevkov. Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch. St. Petersburg Math. J. 19 (2008) 625-674. MR 2381938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Osamu Saeki. Stable mapping class groups of $4$-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006) 2091-2104. MR 2197449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tolga Etgü, David McKinnon and B. Doug Park. Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005) 3757-3774. MR 2146648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. Murolo, D. J. A. Trotman and A. A. Du Plessis. Stratified transversality by isotopy. Trans. Amer. Math. Soc. 355 (2003) 4881-4900. MR 1997589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nikolai A. Krylov. On the Jacobi group and the mapping class group of $S^3\times S^3$. Trans. Amer. Math. Soc. 355 (2003) 99-117. MR 1928079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard Randell. Milnor fibrations of lattice-isotopic arrangements. Proc. Amer. Math. Soc. 125 (1997) 3003-3009. MR 1415364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information
View Article: PDF

[10] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Dusa McDuff. Erratum to: ``The structure of rational and ruled symplectic $4$-manifolds'' . J. Amer. Math. Soc. 5 (1992) 987-988. MR 1168961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information
View Article: PDF

[14] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David Fried. Word maps, isotopy and entropy . Trans. Amer. Math. Soc. 296 (1986) 851-859. MR 846609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1